MathSciNet Relay Station
MathSciNet bibliographic data
MR1291245 (96h:58170) 58G15 (22E70 32M15 46N50 47G99 47N50 81R30)
Unterberger, A.; Upmeier, H. The Berezin transform and invariant differential operators. Comm. Math. Phys. 164 (1994), no. 3, 563–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement